Acta Mathematica

Two theorems of N. Wiener for solutions of quasilinear elliptic equations

P. Lindqvist and O. Martio

Full-text: Open access

Article information

Source
Acta Math., Volume 155 (1985), 153-171.

Dates
Received: 18 April 1984
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890400

Digital Object Identifier
doi:10.1007/BF02392541

Mathematical Reviews number (MathSciNet)
MR806413

Zentralblatt MATH identifier
0607.35042

Rights
1985 © Almqvist & Wiksell

Citation

Lindqvist, P.; Martio, O. Two theorems of N. Wiener for solutions of quasilinear elliptic equations. Acta Math. 155 (1985), 153--171. doi:10.1007/BF02392541. https://projecteuclid.org/euclid.acta/1485890400


Export citation

References

  • Beurling, A. & Ahlfors, L. V., The boundary correspondence under quasiconformal mappings. Acta Math., 96 (1956), 125–142.
  • Brelot, M., Familles de Perron et problème de Dirichlet. Acta Sci. Math. (Szeged), 9 (1939), 133–153.
  • —, Éléments de la théorie classique du potentiel (2ème édition). Centre de Documentation Universitaire Paris, Paris 1961.
  • Gariepy, R. & Ziemer, W. P., A regularity condition at the boundary for solutions of quasilinear elliptic equations. Arch. Rational Mech. Anal., 67 (1977), 25–39.
  • Gehring, F. W., Symmetrization of rings in space. Trans. Amer. Math. Soc., 101 (1961), 499–519.
  • Granlund, S., Lindqvist, P. & Martio, O., Conformally invariant variational integrals. Trans. Amer. Math. Soc., 277 (1983), 43–73.
  • —, F-harmonic measure in space. Ann. Acad. Sci. Fenn. Ser. A I Math., 7 (1982), 233–247.
  • Granlund, S., Lindqvist, P. & Martio, O., Note on the PWB-method in the non-linear case. To appear.
  • Littman, W., Stampacchia, G. & Weinberger, H. F., Regular points for elliptic equations with discontinuous coefficients. Ann. Scuola Norm. Sup. Pisa Ser. 3, 17 (1963), 43–77.
  • Loewner, C., On the conformal capacity in space. J. Math. Mech., 8 (1959), 411–414.
  • Martio, O. & Sarvas, J., Density conditions in the n-capacity. Indiana Univ. Math. J., 26 (1977), 761–776.
  • Mazja, V., On the continuity at a boundary point of solutions of quasilinear elliptic equations (Russian). Vestnik Leningrad. Univ. Math., 13 (1970), 42–55.
  • —, A letter to the editor (Russian). Vestnik Leningrad. Univ. Math., 1 (1972), 160.
  • Püschel, W., Die erste Randwertaufgabe der allgemeinen selbstadjungierten elliptischen Differentialgleichung zweiter Ordnung für beliebige Gebiete. Math. Z., 34 (1931/32), 535–553.
  • Sarvas, J., Symmetrization of condensers in n-space. Ann. Acad. Sci. Fenn. Ser. A I Math., 522 (1972), 1–44.
  • Väisälä, J., Lectures on n-dimensional quasiconformal mappings. Lecture Notes in Math., 229. Springer-Verlag, Berlin and New York, 1971.
  • Wiener, N., Certain notions in potential theory. Journal of Math. and Phys., Massachusetts Institute of Technology, 3 (1924), 24–51.
  • —, The Dirichlet problem. Journal of Math. and Phys., Massachusetts Institute of Technology, 3 (1924), 127–146.
  • —, Note on a paper of O. Perron. Journal of Math. and Phys., Massachusetts Institute of Technology, 4 (1925), 21–32.